My doctor has prescribed me to take nexcital, a drug containing escitalopram. This has been given to me for panic attacks and anxiety problems. After taking this drug I have experienced side effects such as dry mouth and frequent drop and rise in my blood pressure. Is the drug affecting my blood pressure.
15 Nov 2012
It may cause hypertension ( high blood pressure).
Cardiovascular side effects including palpitation and hypertension have been reported frequently. Bradycardia, tachycardia, ECG abnormalities, flushing, and varicose veins have been reported infrequently. Angioedema, cardiac failure, deep vein thrombosis phlebitis thrombosis, atrial fibrillation, hypotension, myocardial infarction, orthostatic hypotension, QT prolongation, torsades de pointes, and ventricular tachycardia have been reported; however, a causal relationship with escitalopram has not been determined.
Read more at : http://www.drugs.com/sfx/escitalopram-side-effects.html
I suggest you inform your Dr. asap.
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i am going numb head to toe sometimes, heart rate is very high all the time, i get really sweaty, high blood pressure, shortness of breath, hands get ...
2 answers • 6 Oct 2009
... diapear when proceeding treatment (it happened after increasing dose from 5 to 10 mg?
1 answer • 28 Apr 2010
I must need this med because I am actually afraid to take this medicine for anxiety !! I just worry about even taking medicine for worrying crazy ...
3 answers • 7 Oct 2011
... 115/75, but as the dosages have increased I've noticed some palpitations and increased anxiety/nervousness. Possible Side Effect ?? I did ...
1 answer • 24 Dec 2011